MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS 24 ABI; NUCLEUS AUDITORY BRAINSTEM IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS 24 ABI; NUCLEUS AUDITORY BRAINSTEM IMPLANT SYSTEM
Model Number ABI24M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on january 4, 2021.
 
Event or Problem Description
Per the clinic, the patient experienced non-auditory sensations and poor performance with the device.The device was explanted on (b)(6) 2020.There are no plans to reimplant the patient with a new device as of the date of this report.
 
Additional Manufacturer Narrative
This report is submitted on 25 february 2021.

Brand Name
NUCLEUS 24 ABI
Common Device Name
NUCLEUS AUDITORY BRAINSTEM IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key11106243
Report Number6000034-2021-00027
Device Sequence Number11687033
Product Code MHE
UDI-Device Identifier09321502002325
UDI-Public(01)09321502002325(11)090309(17)110308
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P000015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/08/2011
Device Model NumberABI24M
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR